Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 119, NWS Louisville, KY

March 15, 2012Grayson County, Hart County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Mar 15, 2012, 1:35 PM CDT for Grayson County, Hart County, Kentucky. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 15, 2012, 1:35 PM CDT (18:35 UTC)
Expired
Mar 15, 2012, 2:00 PM CDT
In force
25 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Grayson County, KY, Hart County, KY

The radar

The Louisville radar (KLVX), 67 km from the middle of the area, began a volume at 18:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 6.6 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1726 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1726 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
820 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

116 
WUUS53 KLMK 151835
SVRLMK
KYC085-099-151900-
/O.NEW.KLMK.SV.W.0119.120315T1835Z-120315T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
135 PM CDT THU MAR 15 2012

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN GRAYSON COUNTY IN SOUTH CENTRAL KENTUCKY...
  NORTHWESTERN HART COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 200 PM CDT

* AT 133 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR DOGCREEK...MOVING NORTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  ROSEBURG AND BIG WINDY...
  CUB RUN AND BROAD FORD...
  LINES MILL AND MACON...
  WHEELERS MILL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3745 8599 3732 8582 3728 8611 3736 8616
TIME...MOT...LOC 1835Z 247DEG 15KT 3732 8611
WIND...HAIL <50MPH 1.00IN

$$

TWF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 12:04 PM CDT, 1 hour 31 minutes earlier.

Area forecast discussion, Mar 15, 12:04 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
104 PM EDT THU MAR 15 2012

.Update...
Issued at 1000 AM EDT Mar 15 2012

All thunderstorms have exited the area with the exception of a
cluster of light showers now moving across the Bluegrass Area. After
these showers exit the Bluegrass, feel that we will have at least
several hours before any convection develops by mid to late
afternoon. Skies will become partly to mostly sunny by late morning
across southern Indiana and the Bluegrass.

.Short Term (Today through Friday)...
Updated at 315 AM EDT Mar 15 2012

Challenging short term forecast with multiple upper level
disturbances that will cause on and off chances of showers and
t-storms today-Friday.  Right now we sit in a lull diurnally and in
between upper level shortwaves.  Also a good moisture gradient
exists over the area with upper 50s dewpts in the west to upper 40s
to around 50 dewpts in the east.  A good moisture axis to our west
with lower 60s dewpts will nudge eastward into our area this
morning.  This axis is also rich with instability although it is
elevated during the early morning hours.   0Z NAM and 0Z ARW WRF
indicate a weak upper level wave tracking through northern TN/south
central KY this morning may spark convection east of I-65 around or
shortly after sunrise.  Any showers/t-storms associated with this
wave this morning would be elevated with small hail their greatest
threat.  Of greater concern for this afternoon will be an
approaching shortwave tracking across the southern Mississippi
Valley this morning.  This wave is expected to spark strong to
severe multicells this afternoon west of I-65. Strong ascent
associated with the wave as well as abundant moisture and mostly
elevated instability will produce mainly a hail threat although
strong to severe winds may also pose a threat due to precip/hail
loading and steep lapse rates.  Overall soundings look a bit more
moist through the column than Wed with PWATs near 1-1.25 inches, but
the shortwave should provide enough forcing to steepen lapse rates
for good hail/wind production.  Portions of the area along and west
of I-65 are in a slight risk from SPC for this afternoon/evening.

Tonight expect storms to decline after 3-4Z as the wave passes and
instability decreases diurnally.  It's hard to time the next wave
into the area, but the 12Z NAM brings one in as early as Fri morning
and certainly by Fri afternoon.  Small hail and gusty winds will
again be a threat from multicell/pulse type storms Fri
afternoon/evening.  Due to high PWATS Thurs/Fri, any training storms
may produce a minor flooding threat.

As for temps over the next few days, they will largely depend on
convection timing.  Think that overall, high temps Thurs/Fri will be
lower than Wed due to expected afternoon convection/clouds.  Thus,
went with mid 70s to around 80 both Thurs and Fri.  Thurs night lows
should drop into the upper 50s as convective debris clears out from
evening storms.

.Long Term (Friday night - Wednesday)...
Updated at 300 AM EDT Mar 14 2012

Upper ridging that we have been talking about for a while now is
still in the forecast and will dominate our weather through the
early part of the new work week.  As a result we will enjoy much
warmer than normal temperatures, with our lows not far from our
normal highs, and our highs in record territory at times.  Right now
Monday looks like the warmest day, with some locations poking into
the middle 80s.  Temperatures will be dependent on cloud and
thunderstorm coverage, but the upper ridge will help keep those
factors to a minimum especially Sunday through Tuesday.

The best chance for showers and storms looks to be Saturday
afternoon and evening.  A short wave trough over the Ozarks Saturday
morning will head northeast to Illinois and the lower Ohio Valley by
evening.  Thunderstorms will spark ahead of this feature.  It looks
like locally heavy rain and small hail will be the main threats with
storms Saturday afternoon/evening.

Behind the departing wave the upper ridge really asserts itself and
keeps thunderstorm chances isolated at best Sunday through Tuesday.
By Wednesday the ridge finally begins to shift to the east, but it
appears that the next storm system coming in from the west will hold
off until after this forecast period.

&&

.Aviation (18Z TAF Issuance)...
Updated at 100 PM EDT Mar 15 2012

Unseasonably warm and humid weather will very likely spark scattered
to numerous thunderstorm by mid to late afternoon. In this early
summer-like pattern, trying to pinpoint when a specific storm will
impact a specific TAF site will be challenging. Feel that
thunderstorms will begin to affect BWG and SDF as early as 19z, and
LEX an hour or two later. Expect that thunderstorms will be most
numerous
from 20z through 02z early Friday, then diminish in coverage.
However, isolated to scattered thunderstorms are possible at any
time Friday as well.

Southwest winds will average around 10kt this afternoon, then
diminish to around 5kt from the south tonight. Friday afternoon,
expect southwest winds around 10kt.

Ceilings will stay VFR outside of any thunderstorms. Gusty winds and
low visibilities and ceilings will occur within any thunderstorm.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...NONE.

Update...........JSD
Short Term.......AS
Long Term........13
Aviation.........JSD
Hazardous weather outlook, Mar 15, 1:32 PM CDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
232 PM EDT THU MAR 15 2012

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-161530-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
232 PM EDT THU MAR 15 2012 /132 PM CDT THU MAR 15 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ARE DEVELOPING ACROSS SOUTHERN INDIANA AND
CENTRAL KENTUCKY. STRONG INSTABILITY WILL ALLOW SOME STORMS TO
BECOME STRONG OR SEVERE...ESPECIALLY WEST OF INTERSTATE 65. THE MAIN
THREAT WILL BE LARGE HAIL...WITH A LESSER POSSIBILITY OF ISOLATED
DAMAGING WINDS. BRIEF HEAVY RAIN AND LIGHTNING WILL ACCOMPANY ANY
THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN ON FRIDAY AS MULTIPLE
UPPER LEVEL DISTURBANCES CONTINUE TO CROSS THE REGION. THE MAIN
THREATS WITH THESE STORMS ESPECIALLY DURING THE AFTERNOON AND
EVENING HOURS WILL BE HAIL...GUSTY WINDS...AND BRIEF HEAVY
RAINFALL.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY NIGHT
THROUGH SUNDAY AS WE REMAIN IN A WARM...MOIST...SLIGHTLY UNSTABLE
ATMOSPHERE. THE BEST CHANCE FOR STORMS WILL BE SATURDAY AFTERNOON
AND EVENING AS AN UPPER LEVEL DISTURBANCE MOVES OVERHEAD. LOCALLY
HEAVY RAIN AND SMALL HAIL WILL BE THE MAIN THREATS FROM THE
STORMS. ALL THUNDERSTORMS PRODUCE LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY HAIL OR DAMAGING WINDS THIS
AFTERNOON OR EVENING.

JSD/RS/AL

In the hours before

Special weather statement, Mar 15, 1:07 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
107 PM CDT THU MAR 15 2012

KYZ027-061-151900-
BUTLER-GRAYSON-
107 PM CDT THU MAR 15 2012

...STRONG THUNDERSTORM WITH PENNY SIZE HAIL...AND 40 MPH WINDS...

AT 105 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF MORGANTOWN...AND MOVING
NORTHEAST AT 25 MPH.

PENNY SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE
EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  LEITCHFIELD...
  TILFORD AND LEE...
  DECKER...
  READY AND DO STOP...
  CANEYVILLE AND WINDYVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3740 8661 3743 8662 3758 8642 3756 8635
      3759 8635 3758 8631 3760 8624 3756 8619
      3757 8617 3757 8611 3749 8605 3747 8606
      3732 8636 3732 8646 3728 8645 3720 8662
      3732 8673
TIME...MOT...LOC 1807Z 233DEG 20KT 3733 8659

RAS
Special weather statement, Mar 15, 1:09 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
109 PM CDT THU MAR 15 2012

KYZ024-025-151915-
BRECKINRIDGE-MEADE-
109 PM CDT THU MAR 15 2012

...STRONG THUNDERSTORM WITH PENNY SIZE HAIL...AND 40 MPH WINDS...

AT 105 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HARDINSBURG...AND MOVING NORTHEAST AT 25
MPH.

PENNY SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE
EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  HARDINSBURG...
  BRANDENBURG...
  HARNED...
  GARFIELD AND SAMPLE...
  CLIFTON MILLS AND MYSTIC...
  LODIBURG...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3807 8630 3808 8628 3805 8626 3801 8618
      3801 8611 3801 8608 3796 8605 3797 8603
      3799 8603 3800 8600 3793 8599 3766 8653
      3780 8667
TIME...MOT...LOC 1810Z 233DEG 20KT 3779 8651

RAS
Local storm report, Mar 15, 1:12 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
212 PM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1124 PM     HAIL             NEW ALBANY              38.30N  85.83W
03/14/2012  M1.00 INCH       FLOYD              IN   TRAINED SPOTTER

&&

EVENT NUMBER LMK1200393

CMC
Special weather statement, Mar 15, 1:15 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
115 PM CDT THU MAR 15 2012

INZ083-084-089-KYZ023-151915-
CRAWFORD-DUBOIS-HANCOCK-PERRY-
115 PM CDT THU MAR 15 2012

...STRONG THUNDERSTORMS WITH PENNY SIZE HAIL...AND 40 MPH WINDS...

AT 110 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER OF STRONG THUNDERSTORMS EXTENDING FROM SANTA CLAUS TO
HAWESVILLE...AND MOVING NORTHEAST AT 25 MPH.

PENNY SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE
EXPECTED WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  HAWESVILLE...
  TELL CITY...
  ENGLISH...
  FERDINAND AND CANNELTON...
  SKILLMAN...
  DODD AND BRISTOW...
  SIBERIA AND KYANA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3840 8657 3839 8631 3842 8630 3834 8627
      3832 8629 3829 8625 3818 8632 3819 8638
      3814 8632 3811 8640 3813 8645 3806 8644
      3804 8652 3794 8651 3780 8683 3783 8688
      3794 8692 3801 8678 3820 8680 3820 8701
TIME...MOT...LOC 1815Z 240DEG 23KT 3816 8687 3792 8679

RAS
Special weather statement, Mar 15, 1:31 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
231 PM EDT THU MAR 15 2012

KYZ027-028-053-062-063-151900-
EDMONSON-GRAYSON-HARDIN-HART-LARUE-
131 PM CDT THU MAR 15 2012

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...AND HALF INCH
HAIL...

AT 128 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF MUNFORDVILLE...AND MOVING
NORTHEAST AT 20 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...AND HALF INCH HAIL...ARE
EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  BROWNSVILLE...
  PRICEVILLE AND WHEELERS MILL...
  RIDERS MILL...
  LONE STAR AND SEVEN CORNERS...
  VENTO AND BONNIEVILLE...

THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
65 AND 81.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3713 8634 3717 8640 3728 8645 3757 8582
      3737 8570 3711 8630
TIME...MOT...LOC 1832Z 245DEG 18KT 3737 8605

RAS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 7:03 PM CDTSevere Thunderstorm WarningLMKOhio27 min
Mar 14, 7:11 PM CDTSpecial Weather StatementLMKAllen34 min
Mar 14, 7:50 PM CDTSpecial Weather StatementLMKAllen25 min
Mar 14, 9:02 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Meade28 min
Mar 14, 10:40 PM CDTSpecial Weather StatementLMKOldham35 min
Mar 14, 10:45 PM CDTSpecial Weather StatementLMKOldham30 min
Mar 15, 6:35 AM CDTSpecial Weather StatementLMKTrimble25 min
Mar 15, 1:07 PM CDTSpecial Weather StatementLMKGrayson53 min
Mar 15, 1:09 PM CDTSpecial Weather StatementLMKBreckinridge, Meade66 min
Mar 15, 1:14 PM CDTSevere Thunderstorm WarningLMKButler, Grayson31 min
Mar 15, 1:15 PM CDTSpecial Weather StatementLMKHancock60 min
Mar 15, 1:20 PM CDTSevere Thunderstorm WarningLMKBreckinridge25 min
Mar 15, 1:31 PM CDTSpecial Weather StatementLMKEdmonson, Hart29 min
Mar 15, 1:42 PM CDTSpecial Weather StatementLMKLogan33 min
Mar 15, 1:53 PM CDTSevere Thunderstorm WarningLMKLogan22 min
Mar 15, 1:57 PM CDTSevere Thunderstorm WarningLMKHardin33 min
Mar 15, 2:03 PM CDTSevere Thunderstorm WarningLMKGrayson, Hardin, Hart27 min
Mar 15, 2:06 PM CDTSevere Thunderstorm WarningLMKMeade24 min
Mar 15, 2:18 PM CDTSevere Thunderstorm WarningLMKHardin, Larue, Nelson27 min
Mar 15, 2:20 PM CDTSpecial Weather StatementLMKWarren25 min
Mar 15, 2:23 PM CDTSevere Thunderstorm WarningLMKLarue, Marion, Nelson37 min
Mar 15, 2:40 PM CDTSpecial Weather StatementLMKJefferson35 min
Mar 15, 2:45 PM CDTSevere Thunderstorm WarningLMKMarion30 min
Mar 15, 2:49 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Nelson26 min
Mar 15, 2:50 PM CDTSevere Thunderstorm WarningLMKBullitt, Nelson, Spencer25 min
Mar 15, 2:53 PM CDTSpecial Weather StatementLMKOhio37 min
Mar 15, 3:03 PM CDTSpecial Weather StatementLMKBarren27 min
Mar 15, 3:11 PM CDTSpecial Weather StatementLMKButler, Logan, Ohio64 min
Mar 15, 3:16 PM CDTSevere Thunderstorm WarningLMKNelson, Washington29 min
Mar 15, 3:17 PM CDTSevere Thunderstorm WarningLMKJefferson28 min
Mar 15, 3:18 PM CDTSevere Thunderstorm WarningLMKBullitt, Nelson, Spencer27 min
Mar 15, 3:28 PM CDTSpecial Weather StatementLMKFranklin32 min
Mar 15, 3:28 PM CDTSevere Thunderstorm WarningLMKAllen, Warren32 min
Mar 15, 3:33 PM CDTSpecial Weather StatementLMKOldham, Trimble27 min
Mar 15, 3:34 PM CDTSevere Thunderstorm WarningLMKButler, Ohio26 min
Mar 15, 3:37 PM CDTSevere Thunderstorm WarningLMKShelby38 min
Mar 15, 3:43 PM CDTSevere Thunderstorm WarningLMKAnderson, Mercer, Nelson, Washington32 min
Mar 15, 3:43 PM CDTSevere Thunderstorm WarningLMKScott32 min
Mar 15, 3:44 PM CDTSpecial Weather StatementLMKSpencer31 min
Mar 15, 3:48 PM CDTSevere Thunderstorm WarningLMKAdair, Barren, Green, Metcalfe27 min
Mar 15, 3:49 PM CDTSevere Thunderstorm WarningLMKAllen, Simpson, Warren26 min
Mar 15, 3:50 PM CDTAreal Flood AdvisoryLMKOldham, Trimble115 min
Mar 15, 3:50 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Edmonson, Grayson, Hancock40 min
Mar 15, 3:51 PM CDTSevere Thunderstorm WarningLMKOldham, Trimble24 min
Mar 15, 3:58 PM CDTSpecial Weather StatementLMKBarren32 min
Mar 15, 4:04 PM CDTSevere Thunderstorm WarningLMKClinton23 min
Mar 15, 4:06 PM CDTSevere Thunderstorm WarningLMKAnderson, Woodford24 min
Mar 15, 4:07 PM CDTSevere Thunderstorm WarningLMKHancock38 min
Mar 15, 4:15 PM CDTAreal Flood AdvisoryLMKBreckinridge, Butler, Grayson, Ohio2 hr
Mar 15, 4:15 PM CDTSpecial Weather StatementLMKAdair30 min
Mar 15, 4:15 PM CDTSevere Thunderstorm WarningLMKScott45 min
Mar 15, 4:23 PM CDTFlash Flood WarningLMKBreckinridge, Hancock2 hr
Mar 15, 4:23 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hardin, Meade22 min
Mar 15, 4:24 PM CDTSpecial Weather StatementLMKRussell36 min
Mar 15, 4:28 PM CDTSpecial Weather StatementLMKHarrison, Nicholas62 min
Mar 15, 4:32 PM CDTSpecial Weather StatementLMKOldham28 min
Mar 15, 4:32 PM CDTSevere Thunderstorm WarningLMKCasey, Russell28 min
Mar 15, 4:38 PM CDTSpecial Weather StatementLMKBarren, Hart, Larue37 min
Mar 15, 4:44 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson46 min
Mar 15, 4:46 PM CDTSevere Thunderstorm WarningLMKMadison29 min
Mar 15, 4:47 PM CDTAreal Flood AdvisoryLMKBarren, Warren5 hr
Mar 15, 4:48 PM CDTSevere Thunderstorm WarningLMKMeade27 min
Mar 15, 4:56 PM CDTFlash Flood WarningLMKFranklin, Harrison, Scott3 hr
Mar 15, 4:58 PM CDTSevere Thunderstorm WarningLMKHarrison, Nicholas32 min
Mar 15, 4:58 PM CDTSevere Thunderstorm WarningLMKClark, Fayette37 min
Mar 15, 5:11 PM CDTSpecial Weather StatementLMKBullitt, Jefferson34 min
Mar 15, 5:28 PM CDTSpecial Weather StatementLMKJefferson, Oldham, Shelby32 min
Mar 15, 5:30 PM CDTSpecial Weather StatementLMKClinton, Russell30 min
Mar 15, 5:32 PM CDTSevere Thunderstorm WarningLMKClark, Madison13 min
Mar 15, 5:33 PM CDTSevere Thunderstorm WarningLMKBoyle, Lincoln, Marion, Mercer, Washington27 min
Mar 15, 5:34 PM CDTSevere Thunderstorm WarningLMKClinton, Cumberland, Russell26 min
Mar 15, 5:59 PM CDTSevere Thunderstorm WarningLMKBoyle, Garrard, Jessamine, Madison, Mercer16 min
Mar 15, 6:01 PM CDTAreal Flood AdvisoryLMKClinton102 min
Mar 15, 6:01 PM CDTSpecial Weather StatementLMKFranklin, Shelby29 min
Mar 15, 6:03 PM CDTSevere Thunderstorm WarningLMKBoyle, Garrard, Lincoln, Madison8 min
Mar 15, 6:10 PM CDTSevere Thunderstorm WarningLMKClark, Fayette, Garrard, Jessamine, Madison35 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.